# SDR SWAA2021101107029

- Difficulty date: August 14, 2021
- Submitted: October 11, 2021
- Operation: Air carrier
- Aircraft: N415WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29836
- Aircraft time: 66,271 hours, 39,040 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Support Angle
- Condition: Cracked
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED SUPPORT ANGLE,  BS 540 BL 0 - LBL 24.   REMOVED SUPPORT ANGLE IAW SRM 51-40-02 AND PERFORMED VISUAL INSPECTION ON AREA AND  FOUND NO MORE DAMAGE.  DRILLED A NEW SUPPORT ANGLE IAW SRM 51-40-05.  APPLIED PROTECTIVE TREATMENT IAW SRM 51-20-01-0G.   INSTALLED THE SUPPORT ANGLE IAW SRM 51-40-02-0G.
